# SDR XGKR20171030

- Difficulty date: October 30, 2017
- Submitted: December 19, 2017
- Operation: General aviation
- Aircraft: N5229C
- Make and model: Cessna 206H
- Aircraft serial: T20608980
- Aircraft time: 500 hours, 500 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Display
- Part number: G1000
- Condition: Intermittent
- Location: Instrument Panel
- Part time: 506 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT HEADING FAILURE IN FLIGHT.
